# SDR USAA2012100300003

- Difficulty date: October 2, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 32,017 hours, 21,223 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361065800000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - ELONGATED HOLE IN FLOOR PANEL 231CF BETWEEN FR20 TO FR24 & BETWEEN -Y254 TO Y254.  REPLACED FLOOR PANEL 231CF IAW A319 SRM 53-02-00.
